# SDR DALA2024060805888

- Difficulty date: June 7, 2024
- Submitted: June 8, 2024
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 85,738 hours, 27,852 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK ), THE RH WING UPPER SKIN P/NS 112N3101-18 & 112N3102-14 (ALUMINUM 7150-T651) WERE FOUND WITH 4 CORROSION SPOTS BETWEEN BBL 70.5 TO WS 204.5 & BETWEEN REAR SPAR TO STR 19R (SEE FIGURE 1). CORRECTIVE ACTION: BLENDED OUT CORROSION, FABRICATED REPAIR CHANNELS, FILLERS AND SPLICES AND INSTALLED PER ER/A 617865-14. (LP 0381491)
